This is a special call to my gender, not all body changes are to be ignored, be 100percent conscious of whatever is going on in your body be it weight gain, weight loss, acne and even to headache, be conscious and mind it. That being said, we are looking into hormonal imbalance. So diving right into the topic of the day!
Hormonal imbalance: This occurs when you have too much or too little of one or more hormones. It’s a broad term that represents many hormones-related conditions. Scientist have identified over 50 hormones in the human body so far, according to an article from Healthline published on 4th of April 2022.
Causes of hormones imbalance: Throughout ones life time and even throughout the day, the hormonal level can either rise or fall naturally.
Puberty, pregnancy and menopause: This can cause hormonal imbalance at an unexpected time with dramatic changes and fluctuating hormones in ones life and this is due to certain changes in the hormones produced through the different stages. One can get changes like: Acne, weight loss/gain and all.
Damage or injury to an endocrine gland: Any kind of damage to the endocrine gland can cause hormonal imbalance, and this is usually due to deficiency of hormones. These conditions are what can lead to a damaged gland: Radio therapy,Bacteria or viral illness, accidental damage from surgery and many more.
Auto immune conditions: An auto immune disease happens when your immune system accidentally attacks a part of your body instead of projecting it. It is unclear why the immune system does this though. These diseases are: type 1 diabetes, Grave’s disease, polygandular syndrome.
Tumours: Rare endocrine tumours form in glands or in cell that produce hormones and can cause hormones imbalance. These tumors are: carcinoid tumor, medullary thyroid cancer and more.
This is a take home for you, yes you. Hormonal imbalance ranges with its causes, however treatment can be mild or thorough. It is just important that you take a close look at certain changes in the body system, and always contact your healthcare provider for it.